# SDR SIMA20215501

- Difficulty date: June 4, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N174AE
- Make and model: Saab 340B
- Aircraft serial: 340B174
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 601321
- Part serial: 1148
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE FLIGHT ATTENDANT REPORTED THE EMERGENCY LIGHTS WOULD NOT STAY ON.  MAINTENANCE REMOVED AND REPLACED BATTERY PACKS IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
